Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the repercussions of overdose of Prazosin?

My brother took a whole bottle of prazocin 2 mg and i took him to ER but because I m not the parent no one would tell me anything and they waited for our parents to come from work and they won t tell me anything. What could have happened if I hadn t taken him to ER
Mon, 8 May 2017
Report Abuse
Diabetologist 's  Response
Prazosin overdose may cause extreme dip in blood pressures. As the blood pressure dips below certain threshold, your brother can also go into coma and it would have been a highly dangerous situation. There can be other serious manifestations too.
I appreciate your gesture of bringing him to ER as a whole bottle of 2mg Prazosin is a very high dose. I hope your brother is out of danger by now. Thanks for writing into healthcare magic. All the best for your brother.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have drunk half bottle of dexpoten (a cough syrup containing dextromethorphan, pseudoephedrine and triprolidine) at 12am then i drunk the rest...